I think it sounds like it is time to consult your family doctor. Ovacet was recommended to me by my old doctor.
He suggested the tablets, along with myo-inositol and folic acid, with the aim of increasing my chances of pregnancy.
But my new doctor has highlighted some failing with this approach, due to some of my personal health issues.
So I would recommend you get a second medical opinion before you continue taking more Ovacet.
The female reproductive system needs balance, and blindly pumping your system with drugs when you have not looked into any potential issues with hormones etc seems a little bit dangerous to me.
If you want to remain fertile and have regular periods, then you really need to get multiple opinions and become as informed as possible.
There are many doctors out there, female as well as male, that just don't understand what some women go through.
They are too quick to make assumptions and dismiss patient's concerns about periods, but I can vouch that Ovacet is not the answer here!